# SDR 07FDEA04055

- Difficulty date: August 23, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57971301006
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBD FLAP RIB 10 T/E DEBONDING THE REPAIR WAS ACCOMPLISHED IAW FEDEX EA 6-5710-113163.
